Taking DLPA while on Celexa, Meloxicam and Neurontin
I've been on Celexa, Neurontin, and Meloxicam for some time due to chronic pain, depression arthritis, and neuropathy. I've been reading a lot about DLPA and it says NOT to take it with SSRI's. Does anyone know whether I should stop taking the Celexa before I ever start taking Ithis supplement? I'm very anxious to give this supplement a try! My depression has gotten severe...to the point that NOTHING works anymore, I have no sex drive, feel hopeless, I have no motivation, etc...so I know that I need help! Can anyone offer any advice here? Thanks!
I used to take these meds you used, unfortunately for me these did not help. I have Fibromialgia and deg. disk diseas. You should consult your Doctor or Pharmacist about DLPA. Good luck to you. What caused ur chronic pain. Need more info to help.
Hi Melissa, Sorry about your pain disorder and the complications from the symptom-removers! Living with constant pain can make you feel hopeless, especially without any sexual pleasure. Please do not stop your Celexa without speaking to your doctor. Explain the sexual side effects and that it is not working for you anymore. My guess is that you are suffering from seratonin syndrome. Although it gave you a lift in the beginning, it is now saturating your brain. Many doctors hear that the anti-depressant is no longer working after previously having helped, and mistakenly increase the dosage. If Celexa previously helped, you might need a lesser dose! Take it with Chocolate, tastes better and is cheaper than DLPA - works the same! Just my opinion. Good luck and keep us posted, Gigi.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.